Bayesian nonparametric duration model with censorship
AbstractThis paper is concerned with nonparametric i.i.d. durations models censored observations and we establish by a simple and unified approach the general structure of a bayesian nonparametric estimator for a survival function S. For Dirichlet prior distributions, we describe completely the structure of the posterior distribution of the survival function. These results are essentially supported by prior and posterior independence properties.
How to Cite
Hakizamungu, J., & Rolin, J.-M. (2003). Bayesian nonparametric duration model with censorship. Statistica, 63(2), 237–248. https://doi.org/10.6092/issn.1973-2201/351